# SDR ABXA080132

- Difficulty date: March 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 58,978 hours, 55,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99100787
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR WEB CRACKED AT STA 179, LEFT BUTT LINE 20.  REPAIRED SUB FLOOR WEB IAW DC9 SRM 53-01, FIGURE 2.
